# SDR UALA2009021100460

- Difficulty date: February 10, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 37,095 hours, 10,444 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416T203154
- Condition: Unwanted Deploy
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE RT OVERWING SLIDE ACCT DOOR OPENED AND ARMING CAM ROTATED.  REPLACED RIGHT OVERWING ESCAPE SLIDE.
